MathSciNet Relay Station
MathSciNet bibliographic data
MR897437 35K55
Dal Passo, Roberta; Luckhaus, Stephan A degenerate diffusion problem not in divergence form. J. Differential Equations 69 (1987), no. 1, 1–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement